# SDR 2006UALA01434

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 17,629 hours, 6,978 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spinner
- Condition: Damaged
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RAT DEPLOY FOUND SPINNER DAMAGED.  REPLACED RAT.  ACCOMPLISHED RAT OPERATIONAL AND FUNCTIONAL TEST.  ACCOMPLISHED RII INSPECTION OF RAT INSTALLATION AND RAT STOWAGE.
